Alert archive / Nevada / Lake Wind Advisories in 2012
Lake Wind Advisory 47, NWS Reno, NV
NWS Reno, NV issued this lake wind advisory at Jun 1, 2012, 2:04 PM PDT for 4 counties in Nevada. It took effect at Jun 2, 2012, 2:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2012, 2:04 PM PDT (21:04 UTC)
- In effect from
- Jun 2, 2012, 2:00 PM PDT
- Expired
- Jun 2, 2012, 9:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Reno, NV
Counties Churchill County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 52 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2725 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
793 WWUS75 KREV 012104 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 204 PM PDT FRI JUN 1 2012 NVZ004-021200- /O.NEW.KREV.LW.Y.0047.120602T2100Z-120603T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 204 PM PDT FRI JUN 1 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR PYRAMID LAKE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY. * WINDS: INCREASING TO WEST 15 TO 25 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 1 TO 3 FEET. HIGHEST WAVES ON EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
4 follow-up statements
629 WWUS75 KREV 021118 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 418 AM PDT SAT JUN 2 2012 NVZ004-030000- /O.CON.KREV.LW.Y.0047.120602T2100Z-120603T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 418 AM PDT SAT JUN 2 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: INCREASING TO WEST 15 TO 25 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 2 TO 3 FEET. HIGHEST WAVES ON EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
659 WWUS75 KREV 022214 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 314 PM PDT SAT JUN 2 2012 NVZ004-030400- /O.CON.KREV.LW.Y.0047.000000T0000Z-120603T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 314 PM PDT SAT JUN 2 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST 15 TO 20 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 2 TO 3 FEET...HIGHEST ON EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
170 WWUS75 KREV 022218 CCA NPWREV URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE RENO NV 316 PM PDT SAT JUN 2 2012 NVZ004-030400- /O.COR.KREV.LW.Y.0047.000000T0000Z-120603T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 316 PM PDT SAT JUN 2 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTHWEST TO WEST 15 TO 25 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 2 TO 3 FEET...HIGHEST ON EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
580 WWUS75 KREV 030357 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 857 PM PDT SAT JUN 2 2012 NVZ004-031200- /O.EXP.KREV.LW.Y.0047.000000T0000Z-120603T0400Z/ /O.NEW.KREV.LW.Y.0048.120603T2100Z-120604T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS 857 PM PDT SAT JUN 2 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT SUNDAY... ...LAKE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING FOR PYRAMID LAKE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT SUNDAY. THE LAKE WIND ADVISORY FOR PYRAMID LAKE WILL EXPIRE AT 9 PM PDT THIS EVENING. * WINDS: SOUTHWEST TO WEST 10 TO 20 MPH WITH GUSTS TO 30 MPH INCREASING TO 15 TO 25 WITH GUSTS TO 35 MPH EARLY SUNDAY EVENING. * WAVE HEIGHTS ON PYRAMID LAKE: 2 TO 3 FEET SUNDAY AFTERNOON BUILDING TO 3 TO 4 FEET SUNDAY EVENING...HIGHEST ON EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ071-031200- /O.NEW.KREV.LW.Y.0048.120603T2000Z-120604T0400Z/ LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE 857 PM PDT SAT JUN 2 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT SUNDAY. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Jun 1, 2:00 PM PDT, 4 minutes earlier.
Area forecast discussion, Jun 1, 2:00 PM PDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 200 PM PDT FRI JUN 1 2012 .SHORT TERM... VERY WARM TEMPERATURES TODAY ACROSS THE REGION, WITH RECORD HIGH TEMPERATURES LIKELY. RECORD HIGH TEMPERATURE FOR JUNE 1ST IN RENO WAS SET BACK IN 2007, AT 94 DEGREES. WE WILL HAVE TO SEE LATER THIS AFTERNOON IF WE BREAK THE RECORD OR NOT, BUT SO FAR WE'RE ON TRACK. SEE PUBLIC INFORMATION STATEMENT FOR A LIST OF LOCAL RECORD HIGHS FOR JUNE 1ST. A WEAKNESS IN THE RIDGE IS MOVING OVER CA/NV TODAY, WITH COOLING TEMPERATURES ALOFT. WE'RE ALREADY STARTING TO SEE TOWERING CUMULUS OVER THE EASTERN SIERRA AND WESTERN NEVADA. MORNING SOUNDING HAD A WEAK CAP AT 450MB, BUT AS SOON AS THE HEATING OVERCOMES THIS CAP, ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION. CONVECTION WILL DEVELOP OVER THE HIGHER TERRAIN AND LASSEN CONVERGENCE ZONE FIRST, THEN PUSH EASTWARD INTO WESTERN NEVADA BY LATE AFTERNOON AND INTO THE EVENING. WITH THE VERY WARM TEMPERATURES IN THE GREAT BASIN TODAY (LOVELOCK SHOULD BE UP TO NEAR 100 DEGREES), THE THERMAL TROUGH WILL SHIFT INTO CENTRAL NEVADA AND WESTERLY ZEPHYR WIND WILL PUSH ALL CONVECTION OUR OF THE TAHOE BASIN THIS EVENING AND EAST OF HIGHWAY 395. THIS AREA OF LOW-LEVEL CONVERGENCE ALONG AND EAST OF HIGHWAY 395 WILL BE THE AREA OF GREATEST THUNDERSTORM COVERAGE. THE MAIN THREAT FROM THUNDERSTORMS TODAY WILL BE GUSTY OUTFLOW WINDS OF UP TO 50 MPH OR MORE. THERE MAY BE SOME SMALL HAIL AS WELL, BUT THE DRY BOUNDARY LAYER WILL PROVIDE A FAVORABLE ENVIRONMENT FOR DOWNBURST WINDS. THUNDERSTORMS WILL ALSO HAVE MODERATE OR LOCALLY HEAVY RAINFALL, BUT A FEW NEW LIGHTNING STARTS COULD BE POSSIBLE. THUNDERSTORM ACTIVITY SHOULD WIND DOWN AFTER MIDNIGHT, ALTHOUGH LATEST MODELS ARE SHOWING POTENTIAL FOR A FEW SHOWERS LINGERING THROUGH THE OVERNIGHT AS THEY MOVE EAST OF GERLACH/LOVELOCK. TEMPERATURES COME DOWN A FEW DEGREES ON SATURDAY AS WE GET SLIGHTLY COOLER TEMPS ALOFT, BUT STILL WELL ABOVE NORMAL. ISOLATED THUNDERSTORMS WILL BE POSSIBLE NEAR THE OREGON BORDER AND SOUTH INTO MINERAL COUNTY, DUE TO SOME LINGERING MOISTURE/INSTABILITY. AFTERNOON WINDS WILL INCREASE TO THE AROUND 30 MPH. MUCH DEEPER AND COLDER LOW PRESSURE SYSTEM IS SET TO MOVE INTO NORTHERN CA/NV BY EARLY NEXT WEEK. THIS WILL INCREASE OUR WINDS STARTING SUNDAY, WITH GUSTS TO 35MPH. THERMAL AND PRESSURE GRADIENTS WILL INCREASE IN RESPONSE TO THE DEEPENING TROUGH AND JET MOVING INTO THE REGION, WITH WINDS ON MONDAY INCREASING WITH GUSTS AROUND 45MPH OR MORE. ECMWF AND GFS HAVE BEEN SHOWING A SOLID PRECIPITATION EVENT AS WELL, ESPECIALLY IN THE SIERRA MONDAY AFTERNOON AND MONDAY NIGHT. CONFIDENCE IS RISING WITH REGARD TO RAINFALL IN THE SIERRA OF OVER 0.5" AND OVER 0.25" ALONG THE SIERRA FRONT NORTH OF RENO (INCLUDING SUSANVILLE). SNOW LEVELS WILL START OUT VERY HIGH, THEN COME DOWN TO AS LOW AS 5000 FEET TUESDAY MORNING. LATEST GFS IS A LITTLE DISCOURAGING THROUGH, WITH A TREND OF LESS QPF FOR THE RENO-TAHOE AREA. DIDN'T LOWER ANY POPS OR QPF THOUGH, AS THIS IS PROBABLY AN OUTLIER COMPARED TO ECMWF/GEM. HOON .LONG TERM...TUESDAY THROUGH FRIDAY... MADE ONLY MINOR TWEAKS TO THE EXTENDED GRIDS WITH THIS PACKAGE AS THERE IS SOME UNCERTAINTY AS TO HOW QUICKLY THE COLD TROUGH DEPARTS THE FORECAST AREA TUESDAY INTO TUESDAY NIGHT. THE 12Z GFS TRENDED SLOWER...WITH QUITE A BIT OF SPREAD AMONGST THE MEMBERS OF THE 12Z GFS ENSEMBLE. THE 12Z GEM AND ECMWF ARE FASTER...WITH THE TROUGH LIFTING ACROSS NORTHEAST NEVADA TUESDAY AFTERNOON. THE BEST CHANCE OF SHOWERS ON TUESDAY WILL BE NORTH OF INTERSTATE 80. WITH H700 TEMPS PROGGED TO BE NEAR -8C MIDDAY TUESDAY ACROSS THE NORTH...A MIX OF RAIN AND SNOW SHOWERS ARE POSSIBLE ON TUESDAY AT HIGHER ELEVATIONS ABOVE 6000 FT. HIGH TEMPS ON TUESDAY WILL BE WELL BELOW NORMAL...WITH HIGHS STRUGGLING TO REACH THE MID 60S ACROSS WESTERN NEVADA VALLEYS. TEMPS WILL GRADUALLY WARM THROUGH THE REMAINDER OF THE WORK WEEK AS A SHORTWAVE RIDGE OF HIGH PRESSURE BUILDS ALONG THE WEST COAST. MYRICK && .AVIATION... THE MAIN OPERATIONAL CONCERN THROUGH EARLY THIS EVENING WILL BE THE POTENTIAL FOR GUSTY AND ERRATIC OUTFLOW WINDS AND SMALL HAIL NEAR THUNDERSTORMS. THE BEST CHANCE OF SCT STORMS WILL BE JUST EAST OF THE SIERRA ALONG THE 395 CORRIDOR THROUGH 23Z...THEN PUSHING TO THE EAST ACROSS THE WESTERN NEVADA BASIN AND RANGE THROUGH EARLY THIS EVENING. OTHERWISE...WINDS WILL BE LIGHT WITH VFR CONDS EXPECTED THROUGH SATURDAY. MYRICK && .FIRE WEATHER... THUNDERSTORMS ALREADY DEVELOPING AS OF 1300 ALONG CONVERGENCE ZONES IN NORTHERN LASSEN/WASHOE COUNTIES AND IN SOUTHERN MONO/MINERAL COUNTIES. WEAK WESTERLY FLOW WILL DEVELOP AFTER 1600 PUSHING STORMS ACROSS THE SIERRA FRONT AND BASIN AND RANGE THROUGH THE EVENING. WITH TEMPERATURES IN THE HIGH 90S TO NEAR 100 DEGREES COMBINED WITH DRY AIR NEAR THE SURFACE ACROSS WESTERN NEVADA, THE MAIN CONCERN WITH THUNDERSTORMS WILL BE FOR GUSTY OUTFLOW WINDS, ESPECIALLY EAST OF THE SIERRA FRONT. LIGHTNING IS EXPECTED WITH THESE STORMS AND IF STRIKES OCCUR OUTSIDE OF MAIN PRECIPITATION CORES THEN FIRE STARTS ARE POSSIBLE. OVER THE WEEKEND, A TROUGH APPROACHING THE WEST COAST WILL BRING INCREASED WINDS TO EASTERN CA AND WESTERN NEVADA WITH THE POTENTIAL FOR NEAR CRITICAL CONDITIONS BY LATE SATURDAY AFTERNOON AND EVENING. WEST TO SOUTHWEST FLOW WILL INCREASE ALONG WITH A STRENGTHENING SURFACE GRADIENT TO PRODUCE WINDS 10 TO 20 MPH WITH GUSTS 25 TO 30 MPH IN THE AFTERNOON. GUSTY WINDS AND LOW RH WILL CREATE MARGINAL CRITICAL CONDITIONS FOR SATURDAY AFTERNOON, AND COULD BE HIGH IMPACT IF THERE ARE ANY ACTIVE FIRES FROM LIGHTNING STARTS ON THIS AFTERNOON AND EVENING. FOR SUNDAY, STRONGER WINDS ARE EXPECTED, BUT WITH THE TROUGH PULLING IN MOISTURE, AFTERNOON HUMIDITIES MAY CLIMB ABOVE CRITICAL LEVELS. MODEL DISAGREEMENT WITH TIMING OF THE TROUGH PASSAGE HAS LED TO LOW CONFIDENCE WITH WHEN MOISTURE WILL MOVE INTO WESTERN NEVADA. WIND GUSTS 30 TO 35 MPH MAY CREATE LOCALIZED CRITICAL FIRE WEATHER CONDITIONS, ESPECIALLY SOUTH OF INTERSTATE 80 SUNDAY AFTERNOON, BUT CONFIDENCE NOT HIGH ENOUGH FOR A WATCH AT THIS TIME. FOR NOW, DECIDED TO HEADLINE THE FIRE WEATHER FORECAST WITH SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THIS EVENING, AND NEAR CRITICAL CONDITIONS FROM GUSTY WINDS AND LOW HUMIDITIES FOR SATURDAY AND SUNDAY AFTERNOONS. STRONG TROUGH MOVES ONSHORE LATE SUNDAY NIGHT INTO MONDAY WITH HIGH CONFIDENCE FOR STRONG WINDS AS GUSTS COULD EXCEED 45 MPH. AS THE COLD FRONT PASSES THROUGH THE REGION MONDAY, IT WILL BRING COLDER TEMPERATURES, INCREASE HUMIDITY AND BRING BETTER CHANCES FOR WETTING RAINS. RAINS COULD BE SIGNIFICANT IN SIERRA FROM TAHOE NORTH WITH UP TO 1 INCH POSSIBLE. LINDAMAN && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
Hazardous weather outlook, Jun 1, 6:22 AM PDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 622 AM PDT FRI JUN 1 2012 CAZ070>073-NVZ001>005-020130- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 622 AM PDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE ACROSS THE SIERRA AND WESTERN NEVADA WILL BRING NEAR RECORD TO RECORD HIGH TEMPERATURES THIS AFTERNOON. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE EASTERN SIERRA...NORTHEAST CALIFORNIA AND WESTERN NEVADA THIS AFTERNOON. STRONGER THUNDERSTORMS COULD PRODUCE GUSTY OUTFLOW WINDS NEAR 50 MPH...DANGEROUS LIGHTNING...MODERATE RAIN...AND SMALL HAIL. GUSTY OUTFLOW WINDS COULD GENERATE AREAS OF BLOWING DUST ALONG INTERSTATE 80 AND HIGHWAYS 50 AND 95. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON SUNDAY AN AREA OF LOW PRESSURE IS EXPECTED TO APPROACH THE EASTERN SIERRA AND WESTERN NEVADA. THIS WILL BRING GUSTY WINDS TO THE EASTERN SIERRA AND WESTERN NEVADA SUNDAY INTO MONDAY. THE AREA OF LOW PRESSURE SHOULD MOVE ACROSS THE REGION ON MONDAY WITH COOLER TEMPERATURES AND INCREASED CHANCES FOR RAIN MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS ARE ASKED TO REMAIN ALERT AND REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN RENO. O'HARA FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV (ALL LOWER CASE)
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:08 PM PDT | Special Weather Statement | REV | 37 min |
Nearby
Lake Wind Advisories in Nevada, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.